# SDR ASAA2022072839283

- Difficulty date: July 28, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 21,501 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D71702001
- Condition: Inoperative
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH AND RH AFT EXIT INDICATOR LIGHTS INOP. GROUNDED - YES. RELAMPED EXIT INDICATOR LIGHTS IN L/H, R/H AFT GALLEY AND LAV D REF B737-900 AMM 33-51-01-960-801. REMOVED AND REPLACED EMER AREA LIGHT ABOVE AFT CABIN AISLE REF AMM 33-51-03-960-803. REMOVED AND REPLACED POWER SUPPLY UNITS (L/H AND R/H) IN OVERHEAD AFT GALLEY REF AMM 33-51-06-960-806. PERFORMED OPS CHK OF EMER LIGHTS. ALL EMER LIGHTS WORK OK.
